CSpace

Browse/Search Results:  1-5 of 5 Help

Selected(0)Clear Items/Page:    Sort:
Global Regularity of 2D Density Patches for Viscous Inhomogeneous Incompressible Flow with General Density: Low Regularity Case 期刊论文
COMMUNICATIONS ON PURE AND APPLIED MATHEMATICS, 2019, 卷号: 72, 期号: 4, 页码: 835-884
Authors:  Liao, Xian;  Zhang, Ping
Favorite  |  View/Download:9/0  |  Submit date:2019/04/02
On the Global Regularity of the Two-Dimensional Density Patch for Inhomogeneous Incompressible Viscous Flow 期刊论文
ARCHIVE FOR RATIONAL MECHANICS AND ANALYSIS, 2016, 卷号: 220, 期号: 3, 页码: 937-981
Authors:  Liao, Xian;  Zhang, Ping
Favorite  |  View/Download:5/0  |  Submit date:2018/07/30
ON THE STRONG SOLUTIONS OF THE INHOMOGENEOUS INCOMPRESSIBLE NAVIER-STOKES EQUATIONS IN A THIN DOMAIN 期刊论文
DIFFERENTIAL AND INTEGRAL EQUATIONS, 2016, 卷号: 29, 期号: 1-2, 页码: 167-182
Authors:  Liao, Xian
Favorite  |  View/Download:5/0  |  Submit date:2018/07/30
Analysis of an inviscid zero-Mach number system in endpoint Besov spaces for finite-energy initial data 期刊论文
JOURNAL OF DIFFERENTIAL EQUATIONS, 2015, 卷号: 259, 期号: 10, 页码: 5074-5114
Authors:  Fanelli, Francesco;  Liao, Xian
Favorite  |  View/Download:5/0  |  Submit date:2018/07/30
Zero-Mach number system  Endpoint Besov spaces  Well-posedness  Lifespan  Parabolic equations  Transport equations  
The well-posedness issue for an inviscid zero-Mach number system in general Besov spaces 期刊论文
ASYMPTOTIC ANALYSIS, 2015, 卷号: 93, 期号: 1-2, 页码: 115-140
Authors:  Fanelli, Francesco;  Liao, Xian
Favorite  |  View/Download:6/0  |  Submit date:2018/07/30
zero-Mach number system  well-posedness  Besov spaces  Chemin-Lerner spaces  continuation criterion  lifespan